Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Mobile, AL

February 10, 2013Clarke County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Feb 10, 2013, 4:45 PM CST for Clarke County, Washington County, Alabama. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2013, 4:45 PM CST (22:45 UTC)
Expired
Feb 10, 2013, 5:45 PM CST
In force
60 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 5:05 PM CSTTORNADO3 Se Bigbee, ALROOF OF HOMW CO RD 34. 12 X 16 BUILDING DISTROYED
Feb 10, 5:10 PM CSTTORNADO4 Ne Saint Stephrns, AL4 TO 6 RESIDENCES SUFFERED MAJOR DAMAGE OR WERE DESTROYED ON OLD LOCK ONE ROAD. NO INJURIES REPORTED.
Feb 10, 5:33 PM CSTTORNADOMays Crossroads, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 3:14 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS54 KMOB 102245
SVRMOB
ALC025-129-102345-
/O.NEW.KMOB.SV.W.0010.130210T2245Z-130210T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
445 PM CST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARKE COUNTY IN SOUTHWEST ALABAMA...
  NORTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 545 PM CST

* AT 441 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 7 MILES WEST
  OF CHATOM...OR 7 MILES NORTHEAST OF STATE LINE...AND MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...            WAGARVILLE...         SAINT STEPHENS...
  MILLRY...             LEROY...              CHATOM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3147 8769 3138 8841 3157 8846 3170 8817
      3170 8809 3174 8809 3185 8785
TIME...MOT...LOC 2245Z 255DEG 32KT 3149 8833

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 4:10 PM CST, 35 minutes earlier.

Area forecast discussion, Feb 10, 4:10 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CST SUN FEB 10 2013

.SHORT TERM [TONIGHT AND MONDAY]...SHOWERS AND THUNDERSTORMS
CONTINUE TO DEVELOP ACROSS THE AREA AHEAD OF AN APPROACHING COLD
FRONT THAT IS LOCATED ACROSS CENTRAL ARKANSAS INTO NORTHERN
LOUISIANA. MEANWHILE...A WARM FRONT HAS MOVED NORTH OF THE AREA WITH
A WARM AND MOIST AIRMASS SURGING ONSHORE IN THE WAKE OF THE FRONT.
THE RESULTING INCREASED INSTABILITY ALONG WITH STRONG VERTICAL WIND
SHEAR HAS RESULTING IN SOME SEVERE THUNDERSTORM DEVELOPMENT TO OUR
WEST. AS THE COLD FRONT MOVES EASTWARD THROUGH TONIGHT...CONDITIONS
WILL BE FAVORABLE FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WIND
GUSTS AND ISOLATED TORNADOES FROM SOUTHEAST MISSISSIPPI INTO
INTERIOR SOUTHWEST ALABAMA. THE SEVERE THREAT IS EXPECTED TO
DECREASE BY LATE TONIGHT AS THE ATMOSPHERE STABILIZES AND THE UPPER
DYNAMICS PULL AWAY WHILE THE FRONT GRADUALLY SINKS SOUTHWARD TOWARD
THE COAST. HEAVY RAINS WILL ALSO BE POSSIBLE DUE TO THE SLOW
MOVEMENT OF THE FRONT FROM SOUTHEAST MISSISSIPPI INTO PARTS OF
SOUTHWEST ALABAMA AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
THESE AREAS.

THE FRONT WILL STALL NEAR THE COAST OR JUST OFFSHORE ON MONDAY AS IT
GETS CAUGHT IN THE UPPER LEVEL SOUTHWEST FLOW DOWNSTREAM OF A
DIGGING SHORTWAVE ACROSS THE FOUR CORNERS. ISENTROPIC LIFTING OVER
THE COOLER AIR AT THE SFC ON MONDAY WILL CREATE WIDESPREAD LIGHT TO
MODERATE RAIN THROUGH MUCH OF THE DAY. THUNDERSTORMS WILL BE
CONFINED TO NEAR THE COAST AND OFFSHORE WHERE THE BETTER INSTABILITY
WILL RESIDE. TEMPS WILL NOT FALL VERY FAR TONIGHT WITH THE ABUNDANT
CLOUDS AND PRECIP WITH LOWS IN THE LOWER 60S. HIGHS ON MONDAY WILL
RANGE FROM THE UPPER 60S ACROSS SOUTHEAST ZONES TO LOWER 60S ACROSS
THE NORTHWEST. /13

[MONDAY NIGHT THROUGH TUESDAY NIGHT]...FORECAST AREA WILL REMAIN
WEDGED BETWEEN A LARGE UPPER HIGH OVER THE SOUTHERN GULF OF MEXICO
AND A POWERFUL STORM SYSTEM OVER THE GREAT LAKES MONDAY EVENING. THE
GREAT LAKES STORM SYSTEM WILL MOVE EASTWARD MONDAY NIGHT...AND
ACROSS NEW ENGLAND ON TUESDAY. MEANWHILE A SECOND UPPER LOW FORMS
OVER THE SOUTHERN ROCKIES MONDAY NIGHT...TRAVERSES OVER THE SOUTHERN
PLAINS ON TUESDAY...AND EVENTUALLY EVOLVES INTO AND OPEN WAVE AFTER
MIDNIGHT TUESDAY. AT THE SURFACE...A RIDGE OF HIGH PRESSURE FROM THE
CENTRAL PLAINS TO THE SOUTHEAST STATES WILL LIFT NORTHWARD...AS A
AREA OF LOW PRESSURE FORMING ACROSS THE SOUTHERN PLAINS MOVES EAST
ALONG THE NORTHERN GULF COAST TUESDAY AND TUESDAY NIGHT. WITH STRONG
OVER-RUNNING IN PLACE AND PERSISTENT UPPER LEVEL DISTURBANCES MOVING
OVER THE AREA...WILL KEEP NUMEROUS TO DEFINITE SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. STRONG DEEP LAYER
SHEAR WILL ALSO REMAIN IN PLACE OVER THE REGION ON TUESDAY...WHILE
SURFACE BASED AND MIXED LAYER CAPE VALUES REMAIN AROUND 500 J/KG. A
FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
FORECAST AREA ON TUESDAY. THE PRIMARY SEVERE WEATHER HAZARDS
WILL BE POTENTIAL FOR DAMAGING WINDS AND PERHAPS AN ISOLATED
TORNADO. A SECOND FRONTAL BOUNDARY WILL THEN BEGIN TO SHIFT
SOUTHEAST ACROSS THE FORECAST AREA AFTER MIDNIGHT. HEAVY RAINS WILL
PERSIST WITH RAINFALL AMOUNTS THROUGH THIS PERIOD RANGING FROM 2.0
TO 2.5 INCHES. /22

&&

LONG TERM [WEDNESDAY ON]...WEDNESDAY THROUGH WEDNESDAY NIGHT...A NOW
OPEN SHORTWAVE MOVES TO OVER THE FA. ITS RELATIVELY SLOW SE MOVEMENT
HELPS TO PUSH THE SURFACE FRONT SLOWLY BACK SOUTHEAST...TO JUST SE
OF THE MARINE FA BY THURSDAY MORNING. THE GFS IS A BIT SLOW THAN THE
ECMWF MOVING THE SURFACE LOW OFF AND THE TRAILING FRONT
SOUTHEAST...WITH HIGHER POPS OVER LAND SECTIONS OF THE FA AS A
RESULT. HAVE SHRA TAPERING OFF FROM THE NORTHWEST AS A RESULT...MORE
INLINE WITH THE SLIGHTLY FASTER ECMWF. /16

THURSDAY THROUGH THURSDAY NIGHT...SHORTWAVE ENERGY DIGS AN UPPER
TROUGH OVER THE NORTHERN CONUS. THE GFS AND ECMWF BEGIN TO
DIVERGE...WITH THE GFS ADVERTISING THE SHORTWAVE ENERGY MORE
CONCENTRATED OVER THE GREAT LAKES REGION...WHILST THE ECMWF IS
ADVERTISING A LESS ORGANIZED UPPER TROUGH OVER THE UPPER PLAINS AND
ROCKIES. BOTH PUSH THE SURFACE FRONT FARTHER SOUTH...DRYING OUT THE
FA. BOTH ARE IN PRETTY GOOD AGREEMENT WITH TEMPS...WITH THE ECMWF A
SCOOCH COOLER. HAVEN'T DEVIATED FROM THE STATISTICAL GUIDANCE FOR
THE FORECAST FOR TEMPS. /16 /22

FRIDAY THROUGH FRIDAY NIGHT...THE GFS IS ADVERTISING THE UPPER TROUGH
OVER THE GREAT LAKES DIGGING SOUTH AS MORE ENERGY PASSES
THROUGH...WHILST THE ECMWF IS SWINGING A STRONG SHORTWAVE EAST ACROSS
THE PLAINS. THE STRONGER UPPER SOLUTION IN THE ECMWF PUSHES A SURFACE
FRONT TO THE NW-ERN BORD OF THE FA BY SUNRISE SATURDAY...WHILE THE
GFS IS ADVERTISING MORE OF A RE-ENFORCING SHOVE OF COOLER NORTHERLY
AIR SOUTH OVER THE SOUTHEASTERN CONUS. THE RESULT IS A COOLER
SOLUTION IN THE GFS THAN THE ECMWF. BOTH ARE ON THE DRY SIDE...WITH
LITTLE MOISTURE RETURN HAVEN'T DEVIATED FROM THE GUIDANCE WITH
RESPECT TO POPS FOR THIS PERIOD. /16

SATURDAY THROUGH SATURDAY NIGHT...BOTH THE GFS AND ECMWF MOVE THE
FRONT THROUGH THE FA...WITH THE ECMWF BACKING OFF ON THE POP
GENERATION. ADJUSTED TO DRY FORECAST FOR NOW. /22

&&

.AVIATION (11.00Z ISSUANCE)...MVFR CIGS WILL CONTINUE AT AREA
TERMINALS THROUGH THIS AFTERNOON AND MVFR VISBYS AT KPNS DUE TO SEA
FOG. VCSH CAN BE EXPECTED AT TERMINALS THROUGH TONIGHT WITH CHANCES
OF THUNDERSTORMS INCREASING LATE TONIGHT AS A COLD FRONT APPROACHES
THE COAST MONDAY MORNING. RAIN WILL CONTINUE MONDAY MORNING IN THE
WAKE OF THE FRONT WITH LOWED CIGS AND VISBYS AS WELL. /13

&&

.MARINE...STRONG SOUTHEASTERLY FLOW OVER THE MARINE AREA WILL BECOME
SOUTHERLY TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL
STALL ACROSS THE NORTHERN GULF COAST ON MONDAY AND LINGER THROUGH
TUESDAY. SOUTHERLY FLOW WILL INCREASE AGAIN ON TUESDAY AS AN AREA OF
LOW PRESSURE MOVES ACROSS THE AREA. NORTHWESTERLY TO NORTHERLY FLOW
WILL THEN INCREASE IN THE WAKE OF THIS SYSTEM WEDNESDAY. /13

&&

.FIRE WEATHER...A MODERATE SOUTHERLY FLOW WILL INCREASE MOISTURE
LEVELS AHEAD OF A FRONTAL BOUNDARY SAGGING SOUTHEAST INTO THE AREA.
THE FRONT IS EXPECTED TO STALL ACROSS THE AREA THROUGH TUESDAY
NIGHT...WITH PERIODS OF MODERATE TO HEAVY RAIN...ALONG WITH EMBEDDED
SCATTERED TO NUMEROUS THUNDERSTORMS.

FOG POTENTIAL AND OTHER REMARKS...AREAS OF LIGHT FOG ARE EXPECTED
TONIGHT AHEAD OF THE FRONT MOVING OVER THE AREA...WITH VISIBILITIES
DOWN TO 3 MILES. TUESDAY AND TUESDAY NIGHT WILL SEE AREAS OF LIGHT
FOG MIXED WITH RAIN. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  65  52  61  57 /  90  80  80  70  70
PENSACOLA   63  67  54  62  60 /  80  70  60  70  80
DESTIN      63  67  56  63  61 /  70  70  60  70  80
EVERGREEN   63  64  50  55  52 /  90  80  80  90  80
WAYNESBORO  60  60  48  53  49 /  90  80  80  90  60
CAMDEN      62  62  48  52  48 /  90  80  80  90  70
CRESTVIEW   65  68  52  60  57 /  80  70  70  70  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
     CHOCTAW...CLARKE...WASHINGTON...WILCOX...

FL...SMALL CRAFT ADVISORY UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...

MS...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Feb 10, 12:12 PM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1212 PM CST SUN FEB 10 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1212 PM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
MUCH OF THE REGION AHEAD OF AN APPROACHING FRONTAL BOUNDARY. A FEW
THUNDERSTORMS WILL BE CAPABLE OF BECOMING SEVERE THIS AFTERNOON AND
EVENING. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WINDS
AND ISOLATED TORNADOES...THOUGH HAIL AND FREQUENT LIGHTNING STRIKES
MAY ALSO ACCOMPANY THE STRONGER STORMS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE THROUGH TONIGHT...ESPECIALLY ALONG AND WEST OF INTERSTATE
65...WHERE 1 TO 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS AROUND 3
INCHES WILL BE POSSIBLE. EXCESSIVE RAINS MAY LEAD TO LOCALIZED FLASH
FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTHEAST
MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ALONG A STALLED FRONTAL BOUNDARY MONDAY THROUGH TUESDAY.
PERIODS OF HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING OF
LOW LYING AREAS...AS WELL AS FLOODING OF RIVERS...CREEKS...AND
STREAMS.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER NETWORKS SHOULD
CONTINUE TO MONITOR WEATHER CONDITIONS TODAY. SPOTTER ACTIVATION MAY
BE REQUESTED.

GMZ630>635-650-655-670-675-111300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1212 PM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF TODAY AND TONIGHT

MODERATE TO STRONG SOUTHEASTERLY TO SOUTHERLY FLOW WILL BRING
HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS...LOCALLY HIGHER WAVES AND SEAS...FREQUENT
LIGHTNING STRIKES AND HEAVY RAINFALL LATER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE MARINE AREA MONDAY AND TUESDAY NEAR A STALLED FRONTAL
BOUNDARY. STRONG OFFSHORE FLOW IN THE WAKE OF THE PASSING FRONT MAY
BRING HAZARDOUS CONDITIONS TO SMALL CRAFT WEDNESDAY.

In the hours before

Special weather statement, Feb 10, 3:00 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CST SUN FEB 10 2013

ALZ051-102200-
CHOCTAW AL-
300 PM CST SUN FEB 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 400 PM CST...

AT 258 PM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BUTLER...OR 7 MILES NORTHWEST OF NEEDHAM...AND MOVING NORTHEAST AT 70
MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENNINGTON...         NEEDHAM...            LISMAN...
  BUTLER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Feb 10, 4:28 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
428 PM CST SUN FEB 10 2013

ALZ051>053-MSZ067-076-102330-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-GREENE MS-CLARKE AL-
428 PM CST SUN FEB 10 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND
NORTHEASTERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHEASTERN
CHOCTAW...NORTHERN WASHINGTON AND NORTHERN CLARKE COUNTIES IN
SOUTHWEST ALABAMA...THROUGH 530 PM CST...

AT 427 PM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
CHATOM...OR 5 MILES EAST OF BUCKATUNNA...AND MOVING NORTHEAST AT 55
MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE LINE...         BUCKATUNNA...         WHATLEY...
  JACKSON...            GROVE HILL...         COFFEEVILLE...
  SAINT STEPHENS...     MILLRY...             LEROY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 4:22 AM CSTFlash Flood WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more65 hr
Feb 10, 10:51 AM CSTRiver Flood WarningMOBEscambia24 days
Feb 10, 4:48 PM CSTSevere Thunderstorm WarningMOBChoctaw, Washington57 min
Feb 10, 4:50 PM CSTTornado WarningMOBClarke, Washington55 min
Feb 10, 5:17 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington58 min
Feb 10, 5:27 PM CSTTornado WarningMOBChoctaw, Washington48 min
Feb 10, 5:30 PM CSTTornado WarningMOBClarke, Monroe, Wilcox60 min
Feb 10, 5:40 PM CSTTornado WarningMOBChoctaw, Clarke, Washington65 min
Feb 10, 5:55 PM CSTTornado WarningMOBChoctaw, Washington65 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.